標題: Strict nonblockingness of reduced shuffle-exchange networks
作者: Hwang, FK
Zhang, BW
應用數學系
Department of Applied Mathematics
關鍵字: shuffle-exchange network;strictly nonblocking;EGSN network
公開日期: 1-一月-2005
摘要: The shuffle-exchange network is one of the most well-studied multistage interconnection networks. Whether a (2n - 1)-stage shuffle-exchange network is rearrangeable has been a challenging conjecture for some 30 years, and only recently a proof was claimed. In this article, we use the analysis method developed for EGSN networks to show that the shuffle-exchange network can be strictly nonblocking by deleting some inputs and outputs. (C) 2004 Wiley Periodicals, Inc.
URI: http://dx.doi.org/10.1002/net.20043
http://hdl.handle.net/11536/24613
ISSN: 0028-3045
DOI: 10.1002/net.20043
期刊: NETWORKS
Volume: 45
Issue: 1
起始頁: 4
結束頁: 8
顯示於類別:期刊論文


文件中的檔案:

  1. 000226130000002.pdf